# SDR REXA2022010600009

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 67053006921
- Condition: Corroded
- Location: Bs 838-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL RBL 9 IS CORRODED FROM FS838 TO FS847+55. REMOVED UNSERVICEABLE SEAT TRACK, AND INSTALLED NEW SERVICEABLE FABRICATED SEAT TRACK BETWEEN FS838 TO FS847+55 RBL 9 IAW CRJ900 AMM TASKS 53-00-49-000/400-801-A07 AND MHIRJ REO 670-53-00-589-REV.-C DATED 2022-12-19.
